Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

19patel99

Member
  • Content Count

    35
  • Joined

  • Last visited

Community Reputation

0 Neutral

About 19patel99

  • Rank
    Junior Member

Recent Profile Visitors

1585 profile views
  1. I started Yasmin a few months ago, and to be honest my skin has not improved much. It has definitely been better since the initial breakout, but I am still breaking out weekly. 5 packs in, and I woke up with a cyst on the side of my nose this morning. My doctor suggest that I try spironolactone. I am absolutely terrified of the initial break out, and scared that it may not work- especially considering Yasmin did not do much. If you have any advice/ experience...I need some comforting!
  2. My skin is worse... I wake up with around 2 cysts every day and they are leaving behind brutal scarring that can't be covered with makeup. I have also noticed smaller closed comedones popping up everywhere. It doesn't help that I am so stressed about this. I am really unsure of what to do... I am scared that my hormones have been permanently fucked from stopping mid pack and taking a break. I see my dermatologist in 6 weeks...which is a lot of time for things to either improve or worsen. I fe
  3. I think you should ask your dermatologist to up your spiro dose; your body may have adjusted to it. If that doesn't work, it could be your birth control. Can I ask what birth control you are on and if you had an initial break out? I'm on yasmin right now and going through a pretty rough time.
  4. Before I took the pill for a little over 2 months. I am now back on the pill, and immediately began to break out, a little worse than before. I have decided to skip the placebo pills this time around to help my body adjust. I am scared it'll never get better. I just need hope. The pill is making me depressed and that with the new breakouts has been giving me a really rough time.
  5. Long Story: Bare With I started taking Yasmin a few months ago. I noticed that I broke out during the active pills and cleared up during the placebos. I was so frustrated that I went of the pill mid week in the third pack, and while things seemed okay, I started to breakout again. Two weeks later, My gynecologist and dermatologist both recommend that I go back on the pill and wait another 3 months. Its only 1.5 weeks in and I'm breaking out more than I was on the pill previously. I wake up
  6. I just finished the first week... OMG it's been horrendous! I woke up every day with 2-3 new spots, some were really quite nasty while others weren't. I've been getting a lot of whiteheads on my forehead and a few cysts around my cheek. I feel like they come to a head farely quickly, but they leave behind raised scars. This is super confusing to me because it seems like I am breaking out more than I was originally on the pill. It's really difficult for me to think that I'm going to have to be
  7. I guess it didnt attach...here you go
  8. Just thought I'd let you know what my skin looks like right now before I start documenting my progress:
  9. Hi guys! So I was prescribed Ocella to help combat my nasty period breakouts. I noticed that during the placebo week, my skin would clear up and then break out on the actives. So I stopped in the third month. I stopped the pill, but am still breaking out. I went to the gynecologist, and he advised that I restart the pill and wait it out for another 3 months. I'm terrified. Having to deal with such horrendous breakouts was horrible...idk what to do! I'm still breaking out so if I'm breaking out
  10. Hi; I've been losing hope each day too, but please remember that every problem has a solution! Looking at your acne, it seems as though you have taken a very mild approach. I would schedule an appointment with your dermatologist and look into a course of antibiotics as well as a topical retinoid. Also avoiding dairy could help with inflammation! These things helped to keep my quite clear until I pulled a dick move and went on birth control- hormonal acne is almost impossible to get rid of!
  11. I know that mine is hormonal because it flares up around my period and is deep and cystic. I also know its hormonal because I reached clear skin on Microgestin for around 2 months when all of a sudden I started breaking out again. I have cleaned up my diet quite a bit, and although it has helped those nasty fuckers still find a way on my face. It has gotten worse now that I've started and stopped bc (my body is just out of whack) so I know that whats happening to my face rn is hormonal. Di
  12. How is everything going? I am having skin complications from birth control and I feel super discouraged. I have been perusing through your account and have noticed that you and I both suffer depression from our skin - just wanted to make sure you were doing okay!
  13. OHMYGOD THE SAME SHIT IS HAPPENING TO ME. My doctor put me on Ocella and I noticed that I would breakout really badly on the active pills and totally clear up on the placebo week. So into the third month, I quit. My skin was still breaking out a little but not nearly as bad as on the pill. Its been a 1.5 weeks now and my skin has totally just like exploded. I am so fucking scared... I think it might be from the estrogen drop?? I just really dont know what to do. I emailed my doc about a new
  14. I'm not sure if anyone is still following this, but I stopped Ocella about a week ago and it really seemed like things were improving, and all of a sudden- like literally overnight I broke out like crazy. I emailed my doctor for a new pill, but I'm petrified. I dont know what to do!
  15. Exactly! Its been really difficult for me. Some days I'm like "I should just quit birth control all together" and other days I'm like "There are so many pills keep experimenting!". It's a little unnerving considering this pill did such a number on my skin, and so I'm nervous that the same will happen on another pill. I scheduled an appointment with my gynecologist in a few days-I'll let you know what we do from there! I'm sending you lots of positive vibes!
×